# SDR FDEA201604241367

- Difficulty date: April 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,104 hours, 24,723 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 146N6603183
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT NR 2 CARGO DOOR, STATION 1400, STRINGER 26R - 27R, VERTICAL INTERCOSTAL WEB HAS CORROSION.  R & R WITH NEW VERTICAL INTERCOSTAL WEB IAW SRM 51-40-02 REV 117 & DWG 146N6603 SHT 07 REV K.  REPAIR CLASSIFIED AS MAJOR.
